# SDR AALA202309199844

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,235 hours, 14,940 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 WINDOW DIFFICULT TO OPEN. LUBRICATED L2 WINDOW PER AMM 12-25-81-600-801.
